# SDR CALA2013110500824

- Difficulty date: November 2, 2013
- Submitted: January 16, 2014
- Operation: Air carrier
- Aircraft: N34282
- Make and model: Boeing 737824
- Aircraft serial: 31634
- Aircraft time: 33,227 hours, 11,483 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A5506
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY FLOORBEAM AT BS 986.5 HAS CORROSION AT FASTENER HOLE ON FWD FLANGE AT RBL 43.  REPAIRED FLOORBEAM IAW ECRA 5321-01429 REV D.
